MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an elderly female patient undergoing anterior hip arthroplasty suffered tibia fracture which required extra surgery and longer hospital stay.The table was being operated by implant rep during the surgical procedure.
 
Event or Problem Description
It was reported that an elderly female patient ungergoing anterior hip arthroplasty suffered tibia fracture which required extra surgery and longer hospital stay.The table was being operated by implant rep during the surgical procedure.
 
Additional Manufacturer Narrative
Per the information obtained from the investigation, no problems were found with the device itself.The observed tibia fracture is suspected to be a result of a counter pressure being generated during applied traction through the traction boot and/or femoral hooks while internally rotating the foot during a hip procedure.This combined along with the pre-existing patient condition of osteoporosis (brittle bones) could have caused or contributed to the tibia fracture.

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key19558631
Report Number2921578-2024-00006
Device Sequence Number4812007
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale